MathSciNet Relay Station
MathSciNet bibliographic data
MR2235339 20C08 (16G99)
Ariki, Susumu; Mathas, Andrew; Rui, Hebing Cyclotomic Nazarov-Wenzl algebras. Nagoya Math. J. 182 (2006), 47–134.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement